# SDR SWIA202162589

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R13031165
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON UPPER L/E  SKIN  SHROUD DEEPLY CHAFFED ACROSS ENTIRE LENGTH   (C-CHECK- RO 11/11/21)   REMOVED, LOCATED, DRILLED, AND INSTALLED NEW L/H AILERON LEADING EDGE SHROUD IAW CRJ 200 SRM 51-42-06 AND 51-40-11
